MAUDE Adverse Event Report: HOLOGIC INC LOCALIZER; MARKER, RADIOGRAPHIC, IMPLANTABLE

HOLOGIC INC LOCALIZER; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number HB100
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device history record (dhr) review was unable to be conducted at the time of this report a follow up mdr will include the dhr for the device.
 
Event or Problem Description
It was reported that during a localizer procedure on (b)(6) 2026, the user reported that "the signal is scattered and will detect a ¿signal¿ randomly that has absolutely no concordance with the clip." after obtaining additional information from the user, it was further reported that the surgical procedure took longer than normal and required "more dissection trying to find the tag." the user reports that the tag had "migrated to the skin as it was not with the mass that was removed." the user has confirmed that the localizer tag was located and removed from the patient without removing additional breast tissue.No further information is currently available.
 
Additional Manufacturer Narrative
An investigation was conducted: it was reported that during a localizer procedure on (b)(6) 2026, the user reported that "the signal is scattered and will detect a ¿signal¿ randomly that has absolutely no concordance with the clip." after obtaining additional information from the user, it was further reported that the surgical procedure took longer than normal and required "more dissection trying to find the tag." the user reports that the tag had "migrated to the skin as it was not with the mass that was removed." the user has confirmed that the localizer tag was located and removed from the patient without removing additional breast tissue.Investigation methods and findings: the device was not returned for this complaint, and only limited patient-related information was provided.Investigation of this issue was conducted through customer-provided information, historical complaint review, analysis of similar events, and evaluation of product design.Cause/root cause: the complaint could not be confirmed, not enough information was presented to determine a possible root cause for this issue, however, a previously opened capa¿s captured similar issues as well as issues involving localizer readers with inaccurate distance readings.As a part of the capa investigation, interferences such as wireless chargers and rf cautery devices, caused out of spec readings.Conclusion: the reported issue was not confirmed.These types of issues were captured in previously opened capa¿s.Future events will be monitored and trended.Complaint confirmed: no.Device history record (dhr) review: the certificate of compliance of the contract manufacturer was reviewed for the corresponding lot number, and the device was released meeting all qa specifications.

Brand Name
LOCALIZER
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
HOLOGIC INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key24190015
Report Number1222780-2026-00037
Device Sequence Number18175649
Product Code NEU
UDI-Device Identifier00855436007037
UDI-Public(01)00855436007037(21)052354685(11)230502
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHB100
Device Catalogue NumberHB100
Device Lot Number50174439-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown